Diarrhea
Results 1 to 6 of 6

Thread: Diarrhea

  1. #6
    Phen Newbie JoJoBeans's Avatar
    Join Date
    Jul 2008
    Location
    California
    Posts
    10

    Default

    YAY!! Its not just me! I have the same problem as you Miss Slimsexyapril! Sorry for all the exclamation marks but I Im excited its not just me, lol. I keep reading on here about the other problem of NOT being able to go... I gotta say, I dont know whats worse! I think at this point, I might honestly rather be backed up! Ive tried adding more fiber but to me it doesnt matter what I eat or when, Im bound to get the 'Rhea. Sorry for TMI but you asked

  2. Advertising
    advertising
     

  3. #5
    Silver Phenster
    Join Date
    Jul 2008
    Posts
    258

    Default

    Yup, I would welcome that problem also! Although I did finally have some diarrhea today finally after taking about 4 senokot tablets and eating Fiber One Cereal at least once if not twice a day! It was good to get some relief, although I was starting to feel nauseous with it, so I have not eaten anything to night as I thought I may get sick.

  4. #4
    Bronze Phenster
    Join Date
    Jul 2008
    Posts
    15

    Default

    I have to agree with the others. I would feel blessed to be having your issues. Ive been taking the pills since July 2nd, and ummm to put it nicely, Ive "felt the urge" twice...TWICE!! Im sure once it hits again, Im gonna drop 5 lbs!!!

  5. #3
    Bronze Phenster
    Join Date
    May 2008
    Location
    Annapolis
    Posts
    85

    Default

    i agree id welcome it to! ive had some major issues with the opposite! I have to take laxatives before I go to bed if not I wont be able to go to the bathroom!! So be happy you havent dealt with my issue lol

  6. #2
    Gold Phenster imabijou's Avatar
    Join Date
    Jun 2008
    Location
    Alabama
    Posts
    589

    Default

    Actually, I'd welcome diarrhea...lol...not funny I know, but from my own experiences since being on phen, diarrhea would be a welcome relief most days...and many posters on this board have trouble with the opposite of your problem...Are you eating too much fiber? I don't know the answers but I do know that
    the phen affects us all differently...





    My starting face! My new do, 6 months later!

  7. #1
    Bronze Phenster
    Join Date
    Feb 2008
    Posts
    21

    Default Diarrhea

    Heres my problem:
    I started Phen last summer and lost a lot of weight,but the second week I was on it I developed Diarrhea for like two days. Well I went off phen for 5 months and now I'm back on it. Guess what its the second week and I have Diarrhea again. Anyone else have or has had this problem?

Similar Threads

  1. Day 2: Diarrhea
    By Supastar0284 in forum My Experience with Phentermine
    Replies: 10
    Last Post: July 2nd, 2008, 11:32 AM
  2. diarrhea - day 3 - TMI
    By JulieNJ in forum My Experience with Phentermine
    Replies: 2
    Last Post: May 31st, 2008, 02:54 PM
  3. Is Diarrhea a Side Effect?
    By sanfaith in forum My Experience with Phentermine
    Replies: 5
    Last Post: May 7th, 2007, 07:26 AM
  4. Diarrhea mouth is back.
    By madkins1222 in forum My Experience with Phentermine (Year 2004)
    Replies: 86
    Last Post: July 9th, 2004, 09:12 AM
  5. HELP! My dog has diarrhea!!!
    By Ph@t in forum My Experience with Phentermine (Year 2004)
    Replies: 31
    Last Post: February 18th, 2004, 11:28 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •